By Topic

On the Resonances of a Dielectric Resonator of Very High Permittivity

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

It is shown that the modes of a dielectric resonator are of two types: confined and nonconfined. Orthogonality properties and variational principles are derived for these modes, and their radiation pattern and quality factor are investigated. The material of the resonator is assumed lossless and of very high permittivity.

Published in:

IEEE Transactions on Microwave Theory and Techniques  (Volume:23 ,  Issue: 2 )